Jump to content

Fin causing thinning above ear?


Recommended Posts

  • Senior Member

Hey,

 

I have been on fin for two months and 5% minox for 1 month and noticed that the area above and around my ears, and the nape behind the ear, has thinned. There is a particularly noticeable patch above one ear.

 

I believe I am around a NW 3-V or NW 4 heading for a NW7.

 

Has anyone else experienced this?

 

I read on another older forum that thinning in these areas is a "sign to stop fin." and the "hair grew back after quitting fin".

 

Seems odd. Hopefully I am experiencing the shed and this will grow back on fin and minox?

 

I dont want to quit either as I am scheduled for an FUE in july.

 

Cheers

Edited by Shacked
Link to comment
Share on other sites

  • 2 weeks later...
  • Senior Member

This is def true, happens me whenever I use a dht blocker, the sides of your head need dht to grow hair.Some people will develop Telegon effluvium in that area with use of Propecia etc.That is why things like RU58841 or any good topical anti androgen is better that an internal one.

 

I noticed aswell that women don't have temple points and also older men lose their nape hair which could be caused by the rise in estrogen.

Link to comment
Share on other sites

  • Senior Member

After a little research, and me taking more notice of balding men about town, this looks like a common place for thinning associated with MPB.

 

I also looked at photos before I started fin and noticed thinning there. So I don't think the fin caused it. Hopefully the fin and minoxidil will thicken it up a bit.

 

Thanks for the response

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...